# SDR AT0100036

- Difficulty date: November 7, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ENTRY FLOORBOARD 4691 CORRODED BEYOND LIMITS.  REPLACED FLOORBOARD SKIN IAW DC9 SRM 51-10-02, 51-30-02, AND 51-20-10.
